# SDR RRXA97144

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2750824
- Condition: Misdrilled
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENACE VISIT, FOUND MISDRILLED HOLE IN FRAME RADIUS, AT Y=1380 AND 28 INCHES ABOVE LONGERON 21L.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIMS IAW DER COTNEY ENGINEERING SKETCH C44-R40 AND DC-8 SRM 51-1-8 AND 51-1-20D.
